MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI422 Cochlear Implant with Straight Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI422 Cochlear Implant with Straight Electrode; Nucleus 24 Cochlear Implant System
Model Number CI422
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted on (specific date not reported) for unknown reasons.It is unknown if there are plans to reimplant the patient as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
Nucleus CI422 Cochlear Implant with Straight Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
ehswarakali sadasivam
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50835361
Report Number6000034-2026-03281
Device Sequence Number10059851
Product Code MCM
UDI-Device Identifier09321502020268
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/20/2016
Device Model NumberCI422
Device Catalogue NumberP190574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale